# SDR MASA01057

- Difficulty date: June 23, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N27172
- Make and model: Cndair CL6002B19
- Aircraft serial: 7172
- System (JASC): 2100 · Air Conditioning System
- Part: Fan
- Part number: AE0804AA1
- Condition: Burned Out
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 6583 - CMH-BDL - PILOT REPORTED SMOKE IN THE COCKPIT.  THE PILOT DIVERTED TO AVP AFTER DECLARING AN EMERGENCY.  MAINTENANCE DISCOVERED THAT THE DISPLAY COOLING FAN WAS THE CAUSE OF THE SMOKE.  MAINTENANCE REPLACED THE FAN.  THE PLANE WAS FERRIED TO CMH TO HAVE THE OXYGEN GENERATORS REPLACED.  (M)
